# SDR UALA2011090904885

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 52,053 hours, 6,114 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B0250277
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT PN 65B02502-77 CRACKED AT 2ND FASTENER INBD OF THE BS 2598 BLKHD INNER CHORD RT SIDE.  MAJOR REPAIR ACCOMPLISHED:  REF EVA 81278.  DAMAGE REMOVED.  HFEC, NO CRACK INDICATION.  FABRICATED AND INSTALLED REPAIR IAW 747 EN-53-0359-01.  REPAIR IAW EVA 81278 IS TIME LIMITED UNTIL AC REACHES 7614 TOTAL AIRFRAME FLIGHT CYCLES NEW FAA APPROVAL MUST BE ISSUED PRIOR TO INSP.  THRESHOLD OR AIR WORTHINESS CERT IS NO LONGER VALID.
